This Article 
   
 Share 
   
 Bibliographic References 
   
 Add to: 
 
Digg
Furl
Spurl
Blink
Simpy
Google
Del.icio.us
Y!MyWeb
 
 Search 
   
Nonbinary Arithmetic AN Codes Using Odd Radix Expressions
November 1985 (vol. 34 no. 11)
pp. 1050-1056
R. Shimada, Department of Information Science and Systems Engineering, Faculty of Engineering, Tokushima University
Arithmetic AN codes are useful for error correction in both arithmetic operations and digital data transmission. This paper presents a theoretical approach to a new class of nonbinary arithmetic AN codes using symmetric R-ary expressions and Lee-type arithmetic distance.
Index Terms:
symmetric R-ary expressions, Absolute-minimum complete residue system, arithmetic AN codes, arithmetic error, cyclic SR -AN codes, Lee-type arithmetic distance
Citation:
R. Shimada, Y. Ohkura, J. Aoe, "Nonbinary Arithmetic AN Codes Using Odd Radix Expressions," IEEE Transactions on Computers, vol. 34, no. 11, pp. 1050-1056, Nov. 1985, doi:10.1109/TC.1985.1676538
Usage of this product signifies your acceptance of the Terms of Use.